# SDR SWAA051791

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 44,521 hours, 39,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 1089
- Condition: Deployed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MM.
